TableĀ 3

TEAEs occurring in >2% of subjects during first-line VPZ-based and LPZ-based triple-therapy (in combination with AMX and CLR) and during second-line VPZ-based triple therapy (in combination with AMX and MTZ) (safety analysis set)

TEAEs occurring in >2% of subjects during first-line triple therapy
Preferred term*VPZ/AMX/CLR (n=329)LPZ/AMX/CLR (n=321)
Diarrhoea41 (12.5)49 (15.3)
Nasopharyngitis18 (5.5)15 (4.7)
Dysgeusia13 (4.0)10 (3.1)
TEAEs occurring in >2% of subjects during second-line triple therapy
Preferred term*VPZ/AMX/MTZ (n=50)
Diarrhoea2 (4.0)
Flatulence2 (4.0)
Nasopharyngitis2 (4.0)
Alanine aminotransferase increased2 (4.0)
Aspartate aminotransferase increased2 (4.0)
  • Data are expressed as number of subjects with percentage in parentheses.

  • *MedDRA (V.16.0).

  • AMX, amoxicillin; CLR, clarithromycin; LPZ, lansoprazole; MTZ, metronidazole; TEAE, treatment-emergent adverse event; VPZ, vonoprazan.